MENU

You are here

Publications

Export 65 results:
Filters: Author is Stefano Bianchini  [Clear All Filters]
2018
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Bianchini S, Bonicatto P. Failure of the Chain Rule in the Non Steady Two-Dimensional Setting. In: Rassias TM Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Cham: Springer International Publishing; 2018. pp. 33–60. Available from: https://doi.org/10.1007/978-3-319-89800-1_2
2015
Modena S, Bianchini S. Convergence rate of the Glimm scheme. Bulletin of the Institute of Mathematics of Academia Sinica (New Series). 2015 .
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
2014
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Bianchini S, Gusev NA. Steady nearly incompressible vector elds in 2D: chain rule and renormalization. SISSA; 2014.
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. SISSA; 2014. Available from: http://hdl.handle.net/1963/7259
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692

Pages

Sign in